摘要
提出了一类新的广义非线性变分不等式,在自反Banach空间的框架下,给出了这一类变分不等式的可解性条件.作者的结果推广了Verma的主要结果.
The authors introduce a new kind of generalized nonlinear variational inequality problem with monotone mappins and Lipschitz mapping with respect to an affine mapping. Under the settings of reflexive Banach space,the authors give the solvability conditions of this kind of variational inequality problem. Those results extend and improve the results of Verma.
出处
《四川大学学报(自然科学版)》
CAS
CSCD
北大核心
2000年第1期1-5,共5页
Journal of Sichuan University(Natural Science Edition)